| Model Number |
OM-8176 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Foreign zipcode: (b)(6).
Event or Problem Description
It was reported that a bankart intervention was scheduled for a patient with instability of the left shoulder.The patient was asleep, and the procedure started.It was then reported that the surgeon realized that the smartstitch perfectpasser suture cartridge for the indoor loan was not the right one.The surgeon decided to stop the procedure.Later, on thursday 10/10, the sales representative was in the operating room to operate the patient again with the correct device.The intervention was completed successfully and the instability was corrected.It was reported less than 2 hours delay and no back up was available in the first surgery.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10/ h11: the initial incident report was submitted with incorrect manufacturing site information and registration number 1219602 (s+n mansfield).The correct manufacturing site information and registration number is 3006524618(s+n austin).Corrected data: d3 and g1 manufacturing site name, address and contact information.
Additional Manufacturer Narrative
H10.H3, h6: the reported device, intended for use in treatment, was not returned for evaluation.The relationship between the product and reported incident cannot be established.Complaint history review for the last 3 years and failures related to ¿suture cartridge for the indoor loan was not the right one¿ issue found similar complaints.Dhr/ batch record review is not possible as the device lot number is not available at this time.Without the reported product a fully visual and functional evaluation cannot be performed and customer¿s complaint cannot be confirmed.An exact root cause cannot be determined without evaluation of the device; however, factors unrelated to the manufacture or design of the device that could have contributed to the reported event include: (1) incorrect suture cartridge.No containment or corrective actions are recommended at this time.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.